# SDR CA111219017

- Difficulty date: December 14, 2011
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 13,257 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: PC173
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE MAINTENANCE POST RUN INSPECTION IT WAS OBSERVED THE NR 1 INVERTER FAILED.  O/H 42 HRS PREVIOUSLY BY DUCEY AVIONICS IT WAS VERIFIED THAT THE UNIT HAD FAILED.  THE UNIT WAS R & R WITH OUT FURTHER INCIDIENT.  WHAT ELSE IS NEW "DUCEY AVIONICS" HOW MANY OF THESE REPORTS AM I GOING TO HAVE TO FILE OUT FOR STUFF THAT DUCEY TOUCHES BEFORE TC DOES SOMETHING ABOUT IT.
